# SDR UALA2013062504414

- Difficulty date: June 23, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 53,154 hours, 14,023 cycles
- Engine: Pwa PW4056
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Condition: Leaking
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SPOILER NR 11, SMALL HYD LEAK ON EXTENSION CHECK AND THERMAL RELIEF VALVE, 2 DROPS.  REMOVED AND REPLACED NR 11 SPOILER ACTUATOR PER AMM, OPS AND LEAK CHECKED GOOD,
